Aricept and nighttime incontinence - Any experience with this?

Follow
Share

85 year old mother-in-law with dementia experiencing severe nighttime incontinence. We think this is either a urology issue or a side effect of the Aricept. Any thoughts or experience with this? Thank you

This question has been closed for answers. Ask a New Question.
4

Answers

Show:
My mom took Aricept for many years before she became incontinent. Incontinence is a common part of the progression.
Helpful Answer (0)
Report

Thank you for your feedback. Should have mentioned that she does have recurring UTIs too. Waiting for test results right now for UTI and also had a blood glucose test to rule out diabetes. We just thought it coincidental that the incontinence seemed to start shortly after she started taking Aricept.
Helpful Answer (1)
Report

My aunt wears depends and has taken Aricept for years. I have never thought there was a connection. She wore pads only for a long time before the depends so I'm thinking it was a progression and nothing to do with the Aricept.
I agree about the UTI test. Always good to rule that out.
Helpful Answer (1)
Report

https://www.agingcare.com/questions/aricept-cause-incontinence-205949.htm

I'd get in touch with her doctor and have her tested for a UTI.
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.
Related
Questions